Still bleeding after my mens

Posts
1
Registration date
Wednesday November 30, 2011
Status
Member
Last seen
November 30, 2011
- - Latest reply: VeredA
Posts
4
Registration date
Saturday December 3, 2011
Status
Member
Last seen
January 30, 2012
- Dec 3, 2011 at 12:07 AM
Hello,


I've missed taking my contraceptive pills so I decided to take the morning-after pills. Everything was quite ok since my menstruation started with some lateness and I got them twice during the same month (one week after). Do I need to do a test? Is this bleeding normal? My breast hurts a bit.
See more 

2 replies

Posts
1807
Registration date
Monday December 6, 2010
Status
Moderator
Last seen
May 6, 2014
16
0
Thank you
Hello,

You should consider getting to a gynecologist. Your pill is maybe not adapted to you.

Take care.
Respond to ^^Lucky luke^^
Posts
4
Registration date
Saturday December 3, 2011
Status
Member
Last seen
January 30, 2012
0
Thank you
Hi to you,


You should know that this happens from times to times with after day pills.


But the irregularity won't last this is only for this month.

No need to do a test If you are having your mens but if this is stressing you wait for the bleeding to stop in order to have a test.
Respond to VeredA